# SDR CALA9701646

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 328 TO 344, LBL 10.  THE FLOOR SUPPORT WAS REMOVED IAW SRM 53-10-2.  A NEW SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-10-2 AND 51-10-2.
